MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. BULK PACK TRANSDUCER PROTECTOR; PROTECTOR, TRANSDUCER, DIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. BULK PACK TRANSDUCER PROTECTOR; PROTECTOR, TRANSDUCER, DIALYSIS
Catalog Number 04-9500-2
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental medwatch report will be submitted upon completion of the investigation.
 
Event or Problem Description
A clinic manager from a hemodialysis (hd) patient's facility reported during hd treatment the transducer protector came loose from the dialysis lines and experienced blood loss during the event.Additional follow-up revealed the transducer protector came loose one hour after treatment was initiated.The estimated blood loss was 500mls.No patient injury was reported.The patient was given a saline bolus and refused to go to the emergency room.When the patient was stable she went to the hospital and had a hemoglobin (hgb) drawn and it was within normal limits.The patient was monitored and her vital signs remained stable.No defect or damage was observed to the transducer protector or its packaging.The patient did not complete hemodialysis treatment.The sample was discarded.
 
Additional Manufacturer Narrative
The device was not returned to the manufacturer for physical evaluation and the failure mode cannot be confirmed.The entire lot has been sold and distributed.However, an investigation of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, the batch record review confirmed the labeling, material, and process controls were within specification.
 
Event or Problem Description

Brand Name
BULK PACK TRANSDUCER PROTECTOR
Common Device Name
PROTECTOR, TRANSDUCER, DIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key7008585
Report Number8030665-2017-00946
Device Sequence Number11080884
Product Code FIB
UDI-Device Identifier00840861100545
UDI-Public00840861100545
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K003445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Catalogue Number04-9500-2
Device Lot Number15SR01122
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer11/23/2017
Initial Report FDA Received Date11/07/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight41